# SDR ASAA2018091726142

- Difficulty date: September 16, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,004 hours, 5,719 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, "VTK" FLAG ON BOTH ND'S, BOTH MCDU'S SWITCHED TO MENU PAGE WITH NEITHER DISPLAYING "FMC", FOR ABOUT 20 SECONDS THEN BOTH RECOVERED. GROUNDED - YES. PER AMM 34-61-00 LANDING/TAXI VTK/MAP IS A NUISANCE ERROR.
